MathSciNet Relay Station
MathSciNet bibliographic data
MR105511 30.00
Royster, W. C. Functions having positive real part in an ellipse. Proc. Amer. Math. Soc. 10 1959 266–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement